Benadryl, when taken in high volume, causes hallucinations so vivid they are indistinguishable from reality. - weird, interesting & funny facts
MORE IMPORTANTLY the hallucinations of benadryl are known to take every fear of yours and put it into a hallucination like monsters forming from objects, objects trying to grab you, some people have experienced suicide situations (like thinking a beloved one committed suicide), pretty much anything the far deep back of your mind is scared
THERE IS NO PLEASANT HIGH OFF OF BENADRYL and from personal experience I wouldn’t wish it on anyone. Do not try it because its a cheap high—it’s a terrifying high.
also, Benadryl can cause very real, physical pain in high doses, which results from being extremely restless. imagine not being able to sit or lay or stand still for 3+ hours, to the point where you are thrashing in bed hoping your leg will break and distract you.
help I’m having emotions about a cartoon antidepressant trying to be useful
spent the last 12 hours trying to figure out why it feels like I’m on fire, my heart is going to explode, and why I can’t eat anything. thought it might be anxiety, but it turns out I’m going through withdrawal from Gabapentin, which I haven’t had the money to buy.
I looked up how long it’ll be until it stops, thinking it should only be a few more hours since the half-life is only 6 hours and I haven’t taken it in a few days, but no—apparently it can last for years. EVEN IF YOU TAPER OFF.
actual fire would be quicker.